# SDR DALA2022042903017

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR PANEL 221AF, SEVERAL PLACES OF CORROSION WERE FOUND ON THE FLOOR SUPPORT BTW STA 157 AND 170 IN THE PASSENGER CABIN. SUMMARY OF NRC 00053: CORROSION LEVEL 2, FLOOR SUPPORT WAS REPLACED PER B717 SRM SRM 51-41-05-0G. (LP #2214987)
